Leader Aspirin Tablets, 325mg, 50ct 096295131451A164

  • Sale
  • Regular price $9.49


Compared to the active ingredients to Bayer Aspirin!

Temporarly Relieves:

  • Headache
  • Toothache
  • Muscle Pain
  • Pain and Fever of Colds
  • Menstrual Pain
  • Minor Pain of Arthritis

Suggested Use: N/A

Active Ingredients: Aspirin 325mg

Inactive Ingredients: N/A

Other Ingredients: N/A